MathSciNet Relay Station
MathSciNet bibliographic data
MR1288809 35Q35 (76C99)
Bahouri, H.; Chemin, J.-Y. Équations de transport relatives á des champs de vecteurs non-lipschitziens et mécanique des fluides. (French) [Transport equations for non-Lipschitz vector fields and fluid mechanics] Arch. Rational Mech. Anal. 127 (1994), no. 2, 159–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement